# SDR DHL2003743013

- Difficulty date: July 17, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 DETECTOR CIRCUIT GROUND FAULT LIGHT IS ILLUMINATED ON CIRCUIT BREAKER PANEL.  INSPECTED NR 3 ENGINE DETECTOR CIRCUIT GROUND - NO FAULTS FOUND AND NO LIGHTS  ILLUMINATED. OPS CHECKED GOOD IAW M/M 26-11-0. TRANSFERRED NR 3 GROUND DETECTOR FAULT TO DMI NR 13579 IAW DHL MEL 26-9 CAT. "C" PLACARD INSTALLED.  RE: DMI NR 13579 - NR 3 ENGINE GROUND FAULT LIGHT ON.  REPOSITION NR 3 ENGINE FIRE LOOP. CHECKED GOOD IAW 26-10-00. CLEARS DMI NR 13579. PLACARD REMOVED.
